advertisement
Question
Posted by: CBeaR | 2009-02-11

Injectio an spotting

Im on the 3month injection. i had my 2nd injection about a month and a half ago.
i spotted a bit after the first injection (apparently this is normal) and then had the second injection and had no spotting until about a week and a half ago. it is very heavy as i have to wear a tampon. and since ive been on the injection i havnt had a proper period. but now i have heavy spotting for over a week.
is this normal? will it go away?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

80% of women will have no bleeding on the injection, but the remainder have irregular bleeding. Give it a bit longer and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement